# SDR HEEA0013781

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 214175252101
- Condition: Erratic
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PRESS INDICATOR ERRATIC READINGS.
